# SDR 03303320

- Difficulty date: October 30, 2003
- Submitted: November 5, 2003
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- Aircraft time: 21,433 hours, 21,116 cycles
- System (JASC): 3160 · Central Display
- Part: Symbol Generator
- Part number: 701167112
- Part serial: 94061553
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH ELECTRONIC INSTRUMENT DISPLAY UNITS WERE IDENTIFIED AS GOING BLANK DURING OPERATION OF AIRCRAFT.  NR 1 SYMBOL GENERATOR AND NR 1 AIR DATA COMPUTER WERE FOUND TO BE FAULTY AND WERE REPLACED.  AFTER REQUIRED OPERATIONAL CHECKS THE DISPLAYS OPERATED CORRECTLY AND AIRCRAFT WAS RETURNED TO SERVICE.
